# SDR ENHA2003005

- Difficulty date: August 20, 2003
- Submitted: September 19, 2003
- Operation: Air carrier
- Aircraft: N8NZ
- Make and model: Cessna T207A
- Aircraft serial: 20700421
- Engine: Cont IO520F
- System (JASC): 8530 · Reciprocating Engine Cylinder Section
- Part: Pushrod
- Condition: Bent
- Location: Nr 6 Cylinder
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

NR 6 CYLINDER EXHAUST PUSHROD BENT.
